# SDR DALA2025073005711

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 116,293 hours, 17,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. LOCATIONS:41F.   R & R 41F AISLE LIGHT SHROUD ASSY AS PER CMM 25-28-89.
